Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Allgemeine Eigenschaften der Cantorschen Kohärenzen


Author: Miron Zarycki
Journal: Trans. Amer. Math. Soc. 30 (1928), 498-506
MSC: Primary 54A05
MathSciNet review: 1501442
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54A05

Retrieve articles in all journals with MSC: 54A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501442-4
Article copyright: © Copyright 1928 American Mathematical Society